# SDR CA110117006

- Difficulty date: January 17, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916420
- Condition: Unserviceable
- Part time: 9,350 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT WAS RETURNED FOR REPAIR OF AN ELECTRONIC FAILURE.  WHEN THE TECH COMMENCED WORK AND REMOVED THE TOP COVER IT WAS DISCOVERED THAT ALL VENTILATION HOLES IN THE TOP COVER WERE COVERED (BLOCKED) ON THE INSIDE SURFACE WITH MASKING TAPE.  UPON FURTHER INVESTIGATION IT WAS DISCOVERED THAT ALL THE VENTILATION HOLES IN THE BOTTOM COVER WERE ALSO MASKED OVER (BLOCKED ON THE INSIDE SURFACE WITH MASKING TAPE. BLOCKAGE OF THESE HOLES WILL BLOCK FLOW-THROUGH VENTILATION TO THE INTERNAL CAVITY OF THE UNIT. THERE IS EVIDENCE THAT THE UNIT WAS PREVIOUSLY REPAINTED ON THE OUTER SURFACES.
